# SDR C2XA01CL113

- Difficulty date: May 21, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- Engine: Pwa PW121
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE1595007
- Part serial: 572
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,014 hours, 24,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3147 THE CREW REPORTED SMOKE IN THE COCKPIT WHILE TAXIING.  ALSO REPORTED NR 2 ENGINE FLUID LEAK.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ENGINE PROP BRAKE HAD PULLED AWAY FROM THE GEARBOX.  THE HYDRAULIC LINE ON THE BRAKE WAS SHEARED AND THE GEARBOX WAS DAMAGED.  THE NR 2 ENGINE WAS REPLACED ALONG WITH THE PROP BRAKE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
